# SDR ASAA2020010931788

- Difficulty date: January 5, 2020
- Submitted: January 10, 2020
- Operation: Air carrier
- Aircraft: N462AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36361
- Aircraft time: 22,426 hours, 7,295 cycles
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

UPON LANDING AND STARTING APU, "FAULT" LIGHT ILLUMINATED. GROUNDED - YES. UPON ARRIVING TO AIRCRAFT, STARTED APU FOUR TIMES, ALL FOUR STARTS WERE NORMAL. REF B737-900 FIM 49-60 TASK 801 FOUND "MAINT MSG 49-41010" IN FAULT HISTORY JAN05. CURRENT STATUS SHOW'S "NO FAILURES FOUND". ACCOMPLISHED SUCCESSFUL GROUND VERIFICATION.
